1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Effects - Why is codeine now making me feel sick?

Discussion in 'Codeine' started by chroma, Jul 19, 2012.

  1. chroma

    chroma Silver Member

    Reputation Points:
    30
    Joined:
    Jul 12, 2012
    Messages:
    23
    Female from earth
    I just write fiction.

    ~ ~ ~

    She was curious. Why was this different? She had taken codeine before... the first time, she had felt a great buzz and slight euphoria. The second time was the same. But from then on... it was different. The girl could identify the same tingling feeling in her body as the first time, but her mind didn't feel any different. Plus, she was starting to get stomach aches. And it wasn't like she hadn't tried changing up the amount she took. The young woman sighed in exasperation as her stomach clenched slightly. Why was this happening to her?
     
  2. DocBrock

    DocBrock Newbie

    Reputation Points:
    360
    Joined:
    Feb 13, 2012
    Messages:
    336
    Male from earth
    You may redosing too quickly.
    Could you give some idea as to time intervals between doses, what you are actually taking and in what quantities.

    For example 4x30/500 co-codamol at four hour intervals is dangerous due to the paracetamol present and could make you rather ill.

    Another thing is a warning. You are chasing a buzz already. Stop giving chase for while, then you may catch it again, but I'd advise against trying. If you keep chasing that buzz, and bigger versions of it, it can and does lead to some very awkward habits.
    Pity you felt the buzz in the first place really.

    Take care.
     
  3. chroma

    chroma Silver Member

    Reputation Points:
    30
    Joined:
    Jul 12, 2012
    Messages:
    23
    Female from earth
    DocBrock:

    Waited ten days, took too much. Approx. 250mg, not knowing that tolerance went down. Waited five and a half more days until this one. Took 4 T3s (30/300apap) and half of a crushed 150mg codeine contin. Total (including contin) was 195mg. Had waited a while before the third and fourth T3.

    Only 1200mg of apap; that's not bad. Why the advisory against trying to get any feeling?

    chroma added 0 Minutes and 51 Seconds later...

    Replied.
     
    Last edited: Jul 19, 2012
  4. DocBrock

    DocBrock Newbie

    Reputation Points:
    360
    Joined:
    Feb 13, 2012
    Messages:
    336
    Male from earth
    No, the apap is fine. Try cold water extraction anyway, it really is much safer.

    The warning is not a yelly growly type warning. Codeine was my monkey on my back for many years, chasing that buzz. It's a gentle, please be aware that whilst opiates can be delicious, they can hook you so fast you didn't blink.
     
  5. chroma

    chroma Silver Member

    Reputation Points:
    30
    Joined:
    Jul 12, 2012
    Messages:
    23
    Female from earth
    But why was the first time so good and now it just makes her feel pretty much feel like she has an instant hangover? The fact that she could go ten days without it told her that she wasn't hooked. If she's only taking 1200mg of apap, there is no point in a CWE. But why is the good feeling gome? What happened, Doc?
     
  6. DocBrock

    DocBrock Newbie

    Reputation Points:
    360
    Joined:
    Feb 13, 2012
    Messages:
    336
    Male from earth
    Could be any number of things.
    Too little
    Too much
    Different food
    Different mood
    'Time of the month'
    I used to find if I was stressed, I got the body tingles and warmth, but no happy zone. Took me a while to recognise the mental static had calmed and I was actually chilled out, if feeling a little queasy sometimes.

    I'd still recommend CWE as I have some tummy-fun with both apap and ibuprofen sometimes. Maybe it's that?

    Anyway, tread carefully.
     
  7. chroma

    chroma Silver Member

    Reputation Points:
    30
    Joined:
    Jul 12, 2012
    Messages:
    23
    Female from earth
    Just as a final comment to anyone who reads this, the first time she had a euphoric buzz-like feeling, it was without a CWE. Therefore, the mystery needs more testing before being resolved... or she may not take any more. Her feeling really is horrid and long-lasting. Like a hangover-panic-attack-nauseous feeling.

    To DocBrock: Thank you for the input on her question. Also, thank you for caring about her safety, though she is merely fictional of course. I hope you yourself stay well and safe.
     
  8. kailey_elise

    kailey_elise Gold Member

    Reputation Points:
    6,126
    Joined:
    Nov 3, 2004
    Messages:
    4,111
    Female from Massachusetts, U.S.A.
    Hangovery panicky sounds like too much to me.

    Anything else change? New meds, stopping meds, change in diet? Maybe something about the 1st time needs to be readded back into the mix...

    However, it is possible that she just didn't know what to expect the 1st time, so it knocked her on her ass with its amazingnessness. ;) And subsequent times just won't be as magical. But the icky feeling really makes me think the dose is too high.

    Doc's right to a point - chasing the magic that opioids can bring can be a disaster on its own. Of course she's not physically hooked yet - that'll take a good long while. But the psychological hook is worse in many ways...;)

    All the best!!

    ~Kailey
     
  9. doruk

    doruk Newbie

    Reputation Points:
    0
    Joined:
    Jul 17, 2010
    Messages:
    7
    Male from turkey
    My pet frog tells me that diet is very important. Certain herbs and vegetables inhibit cyp 450 or other enyzmes that are responsible for the conversion of codeine into morphine.Esppecially carrot and the family it belongs to may inhibit the said enzym upto 24 hours (in my frogs's case at least).He tells me that he cannot enjoy codeine if he ate lots of carrots the previous night.Also a single non-Cwe'd pill (10/500) seems to have stronger effects than 4 Cwe'd pills, suggesting loss of strenght during the cwe process. Stomach contents (empty vs. full) also have a major effect my frog tells me. Hope this helps
     
  10. chroma

    chroma Silver Member

    Reputation Points:
    30
    Joined:
    Jul 12, 2012
    Messages:
    23
    Female from earth
    It has been a full day and she still feels sick. If it had anything to do with her medication, that will not be able to change so she feels like it would be no use going over it.

    If the reason has to do with whether or not she had a full stomach or an empty one, it would not have happened twice, once on full once on partially empty. She is confused but thankful for all the input.

    If it is really happening because the dose is too high, she doesn't understand that either. She had taken up to 400mg before that and been fine... Last time she only took 195mg and now, as she stated, she is still feeling nauseous.

    If this feelings happens one more time on a lower dose (maybe only 100mg) she is going to flush the rest of her pills. She knows she cannot continue this way and have any quality of life.
     
  11. chroma

    chroma Silver Member

    Reputation Points:
    30
    Joined:
    Jul 12, 2012
    Messages:
    23
    Female from earth
    Flushed her pills. She knows that getting sick and feeling ill during work really isn't doing anything for her productivity... The girl sighs. Maybe it's marajuana time.
     
Tags: